# SDR IPXA2014092984441

- Difficulty date: September 16, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 63,585 hours, 9,233 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C,  RT WING L/E BEADED DOUBLER CRACKED XOS 637 - 647.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REV 56, FIG 203, REPAIR 15.
